MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-K (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-K (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066451
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support use a remote electronic connection method to access and assess the test wells on (b)(6) 2016.The test well in question visually appeared negative, which was consistent with the instrument output.The immucor laboratory tested retention product on (b)(6) 2016, which performed as expected.An immucor field service engineer (fse) visited the customer site on (b)(6) 2016 to assess the testing instrument and found that the instrument was operating as expected.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected negative result when using gamma-clone anti-k (monoclonal) with galileo neo testing methodology, when tested on (b)(6) 2016.

Brand Name
ANTI-K (MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5545849
Report Number1034569-2016-00066
Device Sequence Number601413
Product Code KSZ
UDI-Device Identifier10888234001393
UDI-Public10888234001393
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
103497/1014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/15/2017
Device Catalogue Number0066451
Device Lot Number924570
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2016
Initial Report FDA Received Date04/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1